Controllability of General Linear Discrete Multi-Agent Systems with Directed and Weighted Signed Network

ZHAO Lanhao, JI Zhijian, LIU Yungang, LIN Chong

Journal of Systems Science & Complexity ›› 2022, Vol. 35 ›› Issue (6) : 2107-2130.

PDF(357 KB)
PDF(357 KB)
Journal of Systems Science & Complexity ›› 2022, Vol. 35 ›› Issue (6) : 2107-2130. DOI: 10.1007/s11424-022-1036-5

Controllability of General Linear Discrete Multi-Agent Systems with Directed and Weighted Signed Network

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2022, 35(6): 2107-2130 https://doi.org/10.1007/s11424-022-1036-5

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(357 KB)

Accesses

Citation

Detail

Sections
Recommended

/